Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 141, NWS Mobile, AL

June 25, 2025Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 25, 2025, 6:31 PM CDT for Mobile County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2025, 6:31 PM CDT (23:31 UTC)
Expired
Jun 25, 2025, 7:15 PM CDT
In force
44 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Mobile County, AL

The radar

The Mobile radar (KMOB), 6 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1581 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

707 
WUUS54 KMOB 252331
SVRMOB
ALC097-260015-
/O.NEW.KMOB.SV.W.0141.250625T2331Z-250626T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
631 PM CDT Wed Jun 25 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  West central Mobile County in southwestern Alabama...

* Until 715 PM CDT.

* At 630 PM CDT, a severe thunderstorm was located over Tillmans
  Corner, moving west at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Tillmans Corner, Theodore, I10 And I65, and Mobile Regional
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3065 8805 3049 8811 3055 8835 3062 8839
      3069 8837 3074 8828
TIME...MOT...LOC 2330Z 110DEG 19KT 3059 8815 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Black
1 follow-up statement
195 
WWUS54 KMOB 260007
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
707 PM CDT Wed Jun 25 2025

ALC097-260017-
/O.EXP.KMOB.SV.W.0141.000000T0000Z-250626T0015Z/
Mobile AL-
707 PM CDT Wed Jun 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MOBILE COUNTY
WILL EXPIRE AT 715 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

LAT...LON 3065 8805 3049 8811 3055 8835 3062 8839
      3069 8837 3074 8828
TIME...MOT...LOC 0007Z 110DEG 19KT 3065 8835 

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:04 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 25, 4:04 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
404 PM CDT Wed Jun 25 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 401 PM CDT Wed Jun 25 2025

Tonight through Thursday Night...

We are still expecting two bouts of storms to pass through the
forecast area as the upper low pressure area centered over the east
central Florida coast drifts slowly north-northwestward to over
southern Georgia. The first complex of thunderstorms is initiating
currently and will continue to expand inland through mid evening,
and then mostly dissipate. The second complex of thunderstorms is
anticipated to occur late tonight through noon Thursday, moving from
east to west in the easterlies. The atmosphere has already become
impressively unstable, and MLCAPE values have already reached as
high as 4000 to 4500 J/kg. Both events have the potential to bring
damaging surface winds from localized microbursts as DCAPE values
could be as high as 1400 J/kg. Large hail up to around 2 inches in
diameter will also be a threat with mid-level lapse rates reach as
high as 7.0 C/km. Frequent lightning and heavy bouts of rain are
likely as well. A LOW risk of rip currents remains in place through
the near term.

Temperatures will average 2 to 5 degrees above normal. Low temps
interior areas tonight and Thursday night will be in the lower to
middle 70s, and the upper 70s along the beaches and barrier islands.
Highs on Thursday will range from 92 to 96 degrees inland, and
around 90 degrees along the beaches and barrier islands. With
surface dewpoints in the lower 70s, maximum apparent temperatures
(heat indices) could be as high as 103 degrees. /22

Friday Through Wednesday...

A very light northerly flow pattern aloft will be in place
through the period as our local region becomes sandwiched between
an upper ridge over the Southern Plains and an upper low over
Florida. Subtle shortwave impulses look to move within the flow
aloft through the period, providing weak forcing across the
region. This, along with plenty of moisture and instability in
place, will give way to scattered to numerous showers and storms
developing each day. With a lack of any notable synoptic features,
activity will generally follow a typical summertime, diurnal
pattern, with offshore/coastal showers and storms developing
during the morning, scattered to numerous storms developing across
southern portions of the area during the early afternoon hours,
storms spreading inland via outflow/sea breeze boundary collisions
during the late afternoon, and activity dissipating during the
mid to late evening due to the loss of daytime heating. Storms
will be pulse-type in nature due to a lack of shear, and therefore
am not expecting any organized severe weather throughout the
period. However, as we typically see with this type of pattern,
cannot rule out a few stronger storms capable of producing gusty
downburst winds. Temperatures will generally be around seasonal
norms, with highs topping out in the upper 80s to low 90s each day
and lows ranging from the low 70s inland to the upper 70s along
the immediate coast. /96

&&

.AVIATION...
(18Z TAFS)
Issued at 1240 PM CDT Wed Jun 25 2025

VFR conditions prevail through much of the period. Scattered
showers and thunderstorms will develop during the late afternoon
and early evening hours with brief reductions in ceilings and
visibilities. Added a PROB30 group from 26.06z until 26.09z for
anticipated late tonight convection along the coast. /22

&&

.MARINE...
Issued at 401 PM CDT Wed Jun 25 2025

No significant impacts to small craft are expected through
early next week outside of locally higher winds/seas and reduced
visibilities associated with occasional showers and thunderstorms.
Otherwise, variable winds will continue through early next week with
a light offshore flow late each night and morning followed by a
light onshore flow in the afternoon and evening. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  94  72  90  73  91  74  91 /  30  40  40  70  40  60  40  70
Pensacola   75  93  76  90  76  90  76  90 /  30  50  50  70  40  50  50  80
Destin      78  94  77  89  77  89  77  89 /  20  50  50  60  50  60  50  80
Evergreen   71  95  70  91  72  92  72  92 /  30  50  40  70  30  60  20  70
Waynesboro  71  95  70  92  71  93  71  93 /  20  40  30  60  20  50  10  60
Camden      71  93  71  90  71  93  71  90 /  30  40  40  60  30  50  20  60
Crestview   71  95  71  92  72  91  71  92 /  30  50  50  70  40  70  40  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 25, 5:03 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
503 PM CDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     Hail             3 E Milton              30.63N 87.00W
06/25/2025  E1.00 Inch       Santa Rosa         FL   Emergency Mngr

            Emergency management reports estimate of
            quarter size hail in the Airport Road area
            of Milton.

&&

MM
Special weather statement, Jun 25, 5:03 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
503 PM CDT Wed Jun 25 2025

ALZ264-266-252245-
Baldwin Coastal AL-Baldwin Central AL-
503 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BALDWIN COUNTY
THROUGH 545 PM CDT...

At 502 PM CDT, Doppler radar was tracking a strong thunderstorm over
Foley, moving west at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Foley, Magnolia Springs, Bon Secour, Summerdale, and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3053 8763 3035 8755 3029 8779 3035 8787
      3044 8793 3054 8789
TIME...MOT...LOC 2202Z 075DEG 10KT 3043 8771

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

black
Special weather statement, Jun 25, 5:42 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
542 PM CDT Wed Jun 25 2025

ALZ262-264-252330-
Baldwin Central AL-Baldwin Inland AL-
542 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BALDWIN COUNTY
THROUGH 630 PM CDT...

At 542 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stapleton, or 7 miles north of Loxley, moving west at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Daphne, Spanish Fort, Loxley, and Stapleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3059 8796 3082 8795 3083 8794 3084 8795
      3087 8795 3083 8766 3062 8767
TIME...MOT...LOC 2242Z 088DEG 14KT 3072 8776

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 25, 6:07 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
607 PM CDT Wed Jun 25 2025

ALZ263-260000-
Mobile Central AL-
607 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOBILE COUNTY
THROUGH 700 PM CDT...

At 607 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mobile Regional Airport, or 5 miles northwest of Tillmans Corner,
moving northwest at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Theodore,
Semmes, Tanner Williams, I10 And I65, and Mobile Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3051 8810 3052 8810 3052 8814 3060 8840
      3064 8841 3072 8841 3080 8831 3079 8818
      3070 8799 3068 8800 3069 8798 3068 8796
      3050 8807
TIME...MOT...LOC 2307Z 125DEG 7KT 3065 8822

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Local storm report, Jun 25, 6:17 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
617 PM CDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Tstm Wnd Gst     2 SSW Brookley Field AS 30.58N 88.07W
06/25/2025  M39 MPH          Mobile             AL   Mesonet

            Buccaneer Yacht Club site measures marine
            thunderstorm wind gust to 34 knots or 39
            mph.

&&

MM
Local storm report, Jun 25, 6:31 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
631 PM CDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     Tstm Wnd Gst     1 SSE Brookley Field    30.63N 88.07W
06/25/2025  M58 MPH          Mobile             AL   ASOS

            Brookley Field ASOS reports thunderstorm
            wind gust of 58mph.

&&

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:06 PM CDTSpecial Marine WarningMOB69 min
Jun 25, 4:31 PM CDTSpecial Marine WarningMOB74 min
Jun 25, 5:03 PM CDTSpecial Weather StatementMOBBaldwin42 min
Jun 25, 5:42 PM CDTSpecial Weather StatementMOBBaldwin48 min
Jun 25, 5:43 PM CDTSpecial Marine WarningMOB92 min
Jun 25, 6:07 PM CDTSpecial Weather StatementMOBMobile53 min
Jun 25, 6:13 PM CDTSpecial Marine WarningMOB58 min
Jun 25, 6:45 PM CDTSpecial Weather StatementMOBCovington45 min
Jun 25, 6:57 PM CDTSevere Thunderstorm WarningMOBCovington34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.